# SDR SWIA202401100009

- Difficulty date: January 9, 2024
- Submitted: January 10, 2024
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 36,964 hours, 34,327 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARNING MSG. GEAR DISAGREE  RIGHT AFTER TAKE OFF. QRH COMPLETED. (FLIGHT 5309 FILED CLOSED)  PLEASE REFERENCE AML 1276504 FOR TROUBLESHOOTING AND PICTURE OF ICE IN THE GEAR BAY.THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 27662193 WITH THE FOLLOWING CORRECTIVE ACTION: "SNOW WAS FOUND PACKED IN LH MLG WHEEL WELL.  REMOVED SNOW.  VERIFIED NO LANDING GEAR OVERSPEED OCCURRED DURING FLIGHT.REF. CP 27662232 FOR FDR DOWNLOAD FOR GEAR DISAGREE EVENT.REF. CP 27662562 FOR INSPECTION OF LH MLG UPLOCK AND LH MLG UPLOCK SENSOR PS11GA  RIGGING CHECK.  NO DEFECTS NOTED.REF. CP 27662698 FOR OPERATIONAL CHECK OF THE LANDING GEAR EXTENSION/RETRACTION CHECK.ALL OPS CHECKS GOOD AT THIS TIME.  OKAY FOR SERVICE AT THIS TIME."
